Rozavel and pivasta are giving me tremendous side effect effects viz muscule pain,dizziness and shaking of hands,legs. Is there any realistic substitute/supplements for statins in indian market with no critical side effect .that will lower ldl by 15-20% ? For example coelveselam?
I go to blood test when i feel pain near heart. Attach blood report for the same. Pls. Help which vegetable and fruit i eat to reduce it. How i reduce it. I already start exercise daily.
I have been experiencing a strange occasional single heart beat in my chest. some time it feels near neck. It is kind of a bubble or hickup kind of feel in my chest. It come some day will be there for 2 days and will be like a high beat every 5 min, some times only after lunch and go away on their own. I don't feel any pain or discomfort, but I feel worried about it.Please advice.
My mother in law is 75 years old having a pacemaker installed in her heart. She had to take off her hearing aid device since the cardiologist said the electromagnetic signals will interfere with the working of pacemaker. Can pacemaker and hearing aid both co-exist if the hearing aid battery is kept at a distance of more than 6 inches from the place of pacemaker installed. If yes then which hearing aid to be purchased. Request to reply.
My father got 2 small attack on 22nd Nov and by same night he got major attack. After 36 hours around patient has been shifted from dhanbad to Kolkata hospital. On 28th angioplasty has been done. he had 90% blockage in main vessel. One stent they have put..he got discharged on 1st but again he has been admitted in hospital on 2nd as water has filled near lungs and heart and he was not able to breath at all. He was in CCU for next 7 days and he got discharged on 13th Dec. Recently blood test has been done for BNP( BNP was 956), potassium 2.4 serum creatinine 1.84..doctor has changed the medicine for 2-3 days...now he is taking concor 1.25 mg, prax 10 mg, eptus 50 mg, ivabrad 5 mg, ecosprin 75 mg, aztor 10 mg, potklor, febutaz 40 mg as uric acid was high, ...but since yesterday he has difficulty in breathing, he can't sleep...what to do?